# SDR SWIA2022122066975

- Difficulty date: October 27, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430353
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE HAS CHAFING ON LEADING EDGE AT INBD LOCATION AT APPROXIMATELY WS 56.30.    (C-CHECK)    UPON BLENDING LT INBD FLAP VANE IB LOCATION, MATERIAL LOSS AT 100%, THROUGH PART AND REQUIRES REPLACEMENT IAW SRM 51-12-00.  REMOVED BAD VANE CAP IAW SRM 51-42-10.  LOCATE HOLES IN REPLACEMENT CAP IAW SRM 51-42-10. INSTALLED REPLACEMENT VANE CAP IAW SRM 51-42-13, REV 39,  AND DWG 601R14302, REV E. COMPLETED CARD 51-900-1003.
